MathSciNet Relay Station
MathSciNet bibliographic data
MR222558 (36 #5608) 42.20
Varshney, O. P. On the Norlund summability of Fourier series. Acad. Roy. Belg. Bull. Cl. Sci. (5) 52 1966 1552–1558.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement